47553

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Quadratic Stabilization of Discrete-Time Bilinear Systems

ISBN/ISSN: 

0005-1179

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol.79, No.7

Город: 

  • New York

Издательство: 

  • PLEIADES PUBLISHING Ltd.

Год издания: 

2018

Страницы: 

1222-1239
Аннотация
We consider the problem of stabilization of discrete-time bilinear control systems. Using the linear matrix inequality technique and quadratic Lyapunov functions, we formulate a method for the construction of the so-called stabilizability ellipsoid having the property that the trajectories of the closed-loop system emanating from the points in the ellipsoid asymptotically tend to the origin. The proposed approach allows for an efficient construction of nonconvex domains of stabilizability of discrete-time bilinear control systems. The results are extended to the robust statement of the problem where the system matrix is subjected to structured uncertainties.

Библиографическая ссылка: 

Хлебников М.В. Quadratic Stabilization of Discrete-Time Bilinear Systems // Automation and Remote Control. 2018. Vol.79, No.7. С. 1222-1239.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: